MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET
Model Number 011-MC3316
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however has not been received.
 
Event or Problem Description
The event involved a 16" (15cm) appx 0.33ml, smallbore bifuse ext set w/2 microclave¿ clear, 3 clamps, rotating luer.It was reported that a disconnection had occurred between the bioconnector and the braun tree, while docetaxel was being administered, generating a cytotoxic spill on the patient's skin.The event occur during patient use, there was a delay in therapy, however no one was harmed as a result of this event.
 
Additional Manufacturer Narrative
Device received on 6/22/2023 for evaluation.One new and one used sample list #011-mc3316, one used b.Braun infusion set, one cloruro sodico 0,9% baxter viaflo 50 ml intravenous bag, one cloruro sodico 0,9% baxter 250 ml intravenous bag with docetaxel, one cloruro sodico 0,9% fresenius kabi freeflex 50 ml intravenous bag and one used perfusion intravenosa 50 ml bottle were returned for evaluation.As received no damage or abnormally were observed in icu medical product.Both sets were leaked tested according procedure and no leaks were observed along the device, male luer were found within specification.Complaint of leaks cannot be confirmed based in the physical sample evaluation (used and new sample).

Brand Name
6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17005537
Report Number9617594-2023-00208
Device Sequence Number6343610
Product Code FMG
UDI-Device Identifier00840619043230
UDI-Public(01)00840619043230(17)280201(10)13557385
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011-MC3316
Device Catalogue Number011-MC3316
Device Lot Number13557385
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B.BRAUN INFUSION SET LN 8250917SP; DOCETAXEL, UNK MFR
Patient SexUnknown